# SDR SWAA062592

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 65,673 hours, 36,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545833
- Condition: Cracked
- Location: Bs 180 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND CREASE BEAM WEB CRACKED AT BS 180, STR 17R.  REMOVED AND REPLACED CREASE BEAM WEB SECTION PER SRM.
